MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. ADMIN SET 20 DP, W/ FILTER Y SITE; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. ADMIN SET 20 DP, W/ FILTER Y SITE; INTRAVASCULAR ADMINISTRATION SET
Model Number A2-80071-DF
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported that admin set 20 dp, w/ filter y site leaked.The following information was provided by the initial reporter: material no: a2-80071-df batch no: 20036759.It was reported that an administration set model was leaking at the filter.
 
Event or Problem Description
It was reported that admin set 20 dp, w/ filter y site leaked.The following information was provided by the initial reporter: material no: a2-80071-df, batch no: 20036759.It was reported that an administration set model was leaking at the filter.
 
Additional Manufacturer Narrative
H.6.Investigation: it was reported a2-80071-df-admin set 20 dp, w/ filter y site-na, that an administration set model was leaking at the filter.Sample or photos were not provided by the customer, the leak failure mode could not be confirmed on the model a2-80071-df.A gemba walk was carried out to identify possible findings in the manufacturing process according to the operations flow of the model a2-80071-df.No opportunities were found in the production process for the model a2-80071-df after the gemba walk was performed and the potential root cause could not be determined since the failure mode was not confirmed.Also, the leak is reported in the filter, it is provided by the supplier, but tj manufacturing cannot guarantee that it is a supplier related failure mode because there are some factors that can lead to this failure mode (if is for a damage, raw material, badly sealed, handling in the process, etc.).To detect leak failure mode, the pcp personnel perform leak tests to the model produced according to the atp-007 tp, product leak tahiti-10000004835.Dhr review model : a2-80071-df, lot: 20036759, no qns were found in the reported lot.

Brand Name
ADMIN SET 20 DP, W/ FILTER Y SITE
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22244
MX  22244
MDR Report Key10939506
Report Number9616066-2020-20510
Device Sequence Number2470031
Product Code FPA
UDI-Device Identifier00814371020075
UDI-Public00814371020075
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/22/2023
Device Model NumberA2-80071-DF
Device Catalogue NumberA2-80071-DF
Device Lot Number20036759
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/09/2020
Supplement Date Received by Manufacturer12/22/2020
Initial Report FDA Received Date12/03/2020
Supplement Report FDA Received Date01/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1